# SDR FDEA202405200703

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 70,643 hours, 26,670 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1186218229
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT FLOORBOARD PANEL 232 MYF IS DAMAGED. FABRICATED ZONE 230 FLOORBOARD PANEL 232 MYF ON VTMAE TRAVELER #T24/1752806 IAW   DWG SRZ-25-005 REVISION R MAJOR REPAIR.
